| Model Number |
436013B |
| Medical Device Problem Codes |
Mechanical Problem (1384); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device planned to use for a spinal therapy.It was reported that, the locking screw doesn't work, the cage was delivered defective.The procedure or technique planned was anterior cervical interbody fusion.There was no patient involvement reported.No further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis of part # 436013b ; lot # ca22e226 functional test revealed the locking screw tightens/loosens and locks/unlocks the device as intended.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.